MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE
Model Number S710LX VICTORY 10 LX 4 WHEEL
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The "date of event" was not provided.The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges after riding scooter, plugged it in to charge and came back out short time later and noticed smoke coming from garage.Alleges scooter and charger caught fire and he had to use a hose to put out the fire.
 
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation suggests possible harness damage.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE-WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7948119
Report Number2530130-2018-00144
Device Sequence Number857390
Product Code INI
UDI-Device Identifier00606509300360
UDI-Public00606509300360
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071949
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberS710LX VICTORY 10 LX 4 WHEEL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2018
Supplement Date Received by Manufacturer10/06/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;